MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/pec.0b013e3181850c91

Медицинская библиотека · Pediatric emergency care · 2008

Ecstasy (3,4-methylenedioxymethamphetamine)-induced inappropriate antidiuretic hormone secretion.

Farah Raymond, Farah Rola

Клинический случайСтатьяПеревод в очереди

Аннотация

3,4-Methylenedioxymethamphetamine (MDMA), popularly known as the illicit drug "Ecstasy," is an amphetamine derivative that has become widely abused throughout the United States and other industrialized nations. 3,4-Methylenedioxymethamphetamine has an undeserved reputation as a "safe" drug among its users, but MDMA shares the toxicity profile of other amphetamines. Its use may result in lethal cardiovascular, hepatic, metabolic, or neurological toxicity. The syndrome of inappropriate secretion of antidiuretic hormone (SIADH) is a unique toxicity that may occur after isolated MDMA use. Although the phenomenon is well described in adults, reports of MDMA-induced SIADH and symptomatic hyponatremia in children are rare. We describe a 13-year-old girl who experienced MDMA-induced SIADH with symptomatic hyponatremia. Toxicity of MDMA, in particular, the pathophysiology and treatment of MDMA-induced hyponatremia, is discussed.

Для цитирования: Farah Raymond, Farah Rola. Ecstasy (3,4-methylenedioxymethamphetamine)-induced inappropriate antidiuretic hormone secretion.. Pediatric emergency care. 2008. DOI: 10.1097/pec.0b013e3181850c91.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.